# SDR SWIA201231291

- Difficulty date: July 16, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 27,838 hours, 22,937 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FLOOR LEVEL EMERGENCY LIGHT IS OUT.  (FLT 4642)  CLEANED CONNECTIONS ON RIGHT SIDE FLOOR LEVEL EMERGENCY LIGHT.
